# SDR USAA920070845

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 71,370 hours, 32,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N3270
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-3 CHECK, LEVEL 2 CORROSION ON STRINGER, BS 440, S24R.  REPAIRED STRINGER BS 440, S24R IAW USAIRWAYS TYPICAL EA 98885.
